Nagoya Mathematical Journal

Note on subdirect sums of rings

Masayoshi Nagata

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 2 (1951), 49-53.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118764738

Mathematical Reviews number (MathSciNet)
MR0053087

Zentralblatt MATH identifier
0042.02901

Subjects
Primary: 09.1X

Citation

Nagata, Masayoshi. Note on subdirect sums of rings. Nagoya Math. J. 2 (1951), 49--53. https://projecteuclid.org/euclid.nmj/1118764738


Export citation